Transferring spherical multipliers on compact symmetric spaces

Sanjiv Kumar Gupta*, Kathryn E. Hare

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a two-sided transference theorem between Lp spherical multipliers on the compact symmetric space U/K and Lp multipliers on the vector space ip, where the Lie algebra of U has Cartan decomposition k⊕ ip. This generalizes the classic theorem transference theorem of deLeeuw relating multipliers on Lp(T) and Lp(R).

Original languageEnglish
Pages (from-to)883-897
Number of pages15
JournalMathematische Zeitschrift
Volume298
Issue number1-2
DOIs
Publication statusPublished - Jun 2021
Externally publishedYes

Keywords

  • Compact symmetric space
  • Spherical multiplier
  • Transference

ASJC Scopus subject areas

  • Mathematics(all)

Cite this